Surname : ÜNVER
E-Mail :
Phone Number : 0(312) 212 67 20-1227
Title : DOÇ. DR.
Personal Information
MS: Ankara University Department of Mathematics-2009
PhD: Ankara University Department of Mathematics-2013


29. Olgun M., Ünver M. and Yardýmcý Þ., Pythagorean fuzzy points and applications in pattern recognition and Pythagorean fuzzy topologies, Soft Comput.

28. Söylemez D. and Ünver, M., Rates of power series statistical convergence of positive linear Operators and power series statistical convergence of q-Meyer–Konig and Zeller Operators,  Lobachevskii J. Math. (accepted).

27. Türkarslan E., Ünver M. and Olgun M., q-Rung orthohpair fuzzy topological spaces, Lobachevskii J. Math. (accepted).

26. Ordonez Cabrera, M., Rosalsky, A., Ünver, M. and Volodin, A., A new type of compact uniform integrability with application to degenerate mean convergence of weighted sums of Banach space valued random elements, J. Math. Anal. Appl. 487 (1), 123975, 2020.

25. Ordonez Cabrera, M., Rosalsky, A., Ünver, M. and Volodin, A., On the concept of B-statistical uniform integrability of weighted sums of random variables and the law of large numbers with mean convergence in the statistical sense, TEST DOI: 10.1007/s11749-020-00706-2.

24. Soylemez, D. and Ünver, M.Korovkin type approximation of Abel transforms of q-Meyer-König and Zeller operators, Int. J. Nonlinear Anal. Appl. 11 (2), 339-350, 2020.

23. Ünver, M., Özçelik, G. and Olgun, M.,  pre-subadditive fuzzy measure model and its theoretical interpretation, TWMS J. App. Eng. Math. 10 (1), 270-278, 2020.

22. Giuliano Antonini, R., Ünver, M. and Volodin, A., On the concept of A-statistical uniform integrability and the law of large numbers, Lobachevskii J. Math. 40 (12), 2034-2042, 2019.

21. Uluçay, H. and Ünver, M.,  Lacunary distributional convergence in topological spaces, Filomat, 33 (13), 4297-4306, 2019.

20. Olgun, M., Ünver, M. and Yardýmcý, Þ.,  Pythagorean fuzzy topological spaces, Complex and Intelligent Systems, 5 (2), 177-183, 2019.

19. Ünver, M. and Orhan,,  Statistical convergence with respect to power series methods and applications to approximation theory, Numer. Func. Anal. App. 40 (5), 535-547, 2019.

18. Ünver, M., Özçelik, G. and Olgun, M.,  A fuzzy measure theoretical approach for multi criteria decision making problems containing sub-criteria, J. Intell. Fuzzy Systems, 35 (6), 6461-6468, 2018.

17. Ünver, M. and Sagiroglu, S.,  Distance of convergence in measure on spaces of measurable functions, Positivity, 23 (3), 507-521, 2019.

16. Sagiroglu, S. and Ünver, M.Statistical convergence of sequences of sets in hyperspaces, Hacet. J. Math. Stat. 47 (4), 889-896, 2018.

15. Ünver, M. and Yardýmcý, Þ., Strong convergence in topological spaces, Methods Funct. Anal. Topology 24 (1), 82-90, 2018.

14. Söylemez, D. and Ünver M.Korovkin type theorems for Cheney-Sharma operators via summability methods, Results in Math. 72 (3), 1601–1612, 2017.

13. Ünver M. and Uluçay, H. Compactly uniform Bochner integrability of random elements, Positivity, 21 (4), 1261–1272, 2017.

12. Atlýhan, Ö., Ünver, M. and Duman, O., Korovkin theorems on weighted spaces: Revisited, Period. Math. Hung. 75 (2), 201–209, 2017.

11. Özçelik, G., Ünver, M. and Gencer, C., Evaluation of the global warming impacts using a hybrid method based on fuzzy techniques: A case study in Turkey, Gazi J. Sci. 29 (4), 883-894, 2016.

10. Yurdakadim, T. and Ünver, M.Some results concerning the summability of spliced sequences, Turkish J. Math., 40, 1134-1143, 2016.

9. Ünver, M.Abel summability in topological spaces, Monatsh. Math. 178 (4), 633-643, 2015.

8. Atlýhan, Ö. and Ünver, M., Abel transforms of convolution operators, Geor. Math. J. 22 (3), 323-329, 2015.

7. Ünver, M., Abel transforms of positive linear operators on weighted spaces, Bull. Belg. Math. Soc., 21 (5), 813-822, 2014.

6. Orhan, C. and Ünver, M., Matrix characterization of A-statistical convergence of double sequences, Acta Math. Hungar. 143 (1), 159-175, 2014.

5. Ünver, M., Khan, M. K. and Orhan, C., A -distributional summability in topological spaces, Positivity, 18 (1), 131-145, 2014.

4. Ünver, M.Abel transforms of positive linear operators, ICNAAM 2013. AIP Conference Proceedings, 1558, 1148-1151, 2013.

3. Ünver, M., Characterization of multidimensional A-strong convergence, Studia Sci. Math. Hungar., 50 (1), 17-25, 2013.

2. Ünver, M., Inclusion results for four dimensional Cesàro submethods, Stud. Univ. Babe¸s-Bolyai Math. 58 (1), 43–54, 2013.

1. Sakaoðlu, Ý. and Ünver, M., Statistical approximation for multivariable integrable functions, Miskolc Math. Notes 13 (2), 485–491, 2012.

Supervised Thesis:

3. Arat, Y., Ideal Convergence in Uniform Spaces, M. Sc. Completed (2019).

2. Türkarslan, E., Some Approaches That Relief Calculation Complexity of Identification of Fuzzy Measure, M. Sc, Completed (2017).

1. Uluçay, H., A-uniform Integrability of Sequences of Random Variables, M. Sc, Completed (2016).


2. Ünver, M.Summability of Sequences of the Vector Valued Measurable Functions, TÜBÝTAK 3001, Coordinator.

1. Olgun, M., Ünver, M. and Özçelik, G., A Hybrid Method to Identify the Fuzzy Measure, Ankara Üniversitesi Bilimsel Araþtýrma Projesi (BAP), Researcher.